Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




93 Publications

2017 | Journal Article | IST-REx-ID: 1337 | OA
Ajanki OH, Erdös L, Krüger TH. 2017. Universality for general Wigner-type matrices. Probability Theory and Related Fields. 169(3–4), 667–727.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1010 | OA
Alt J, Erdös L, Krüger TH. 2017. Local law for random Gram matrices. Electronic Journal of Probability. 22, 25.
View | Files available | DOI | arXiv
 
2017 | Journal Article | IST-REx-ID: 1023 | OA
Nemish Y. 2017. Local law for the product of independent non-Hermitian random matrices with independent entries. Electronic Journal of Probability. 22, 22.
View | Files available | DOI
 
2017 | Book | IST-REx-ID: 567
Erdös L, Yau H. 2017. A Dynamical Approach to Random Matrix Theory, American Mathematical Society, 226p.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 1528 | OA
Bao Z, Erdös L. 2017. Delocalization for a class of random block band matrices. Probability Theory and Related Fields. 167(3–4), 673–776.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1157 | OA
Lee J, Schnelli K. 2016. Tracy-widom distribution for the largest eigenvalue of real sample covariance matrices with general population. Annals of Applied Probability. 26(6), 3786–3839.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1608 | OA
Sadel C. 2016. Anderson transition at 2 dimensional growth rate on antitrees and spectral theory for operators with one propagating channel. Annales Henri Poincare. 17(7), 1631–1675.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1881 | OA
Lee J, Schnelli K. 2016. Extremal eigenvalues and eigenvectors of deformed Wigner matrices. Probability Theory and Related Fields. 164(1–2), 165–241.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1219 | OA
Lee J, Schnelli K, Stetler B, Yau H. 2016. Bulk universality for deformed wigner matrices. Annals of Probability. 44(3), 2349–2425.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1223 | OA
Froese R, Lee D, Sadel C, Spitzer W, Stolz G. 2016. Localization for transversally periodic random potentials on binary trees. Journal of Spectral Theory. 6(3), 557–600.
View | DOI | Download Preprint (ext.)
 

Search

Filter Publications